# SDR ASOA201001624

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION FROM FS680-693 LBL 9.00 ON THE INSIDE AND OUTSIDE OF TRACK.  REMOVED SEAT TRACK.  TRIMMED NEW SEAT TRACK TO DIMENTIONS OF OLD SEAT TRACK & MATCH DRILLED SEAT TRACK IAW REO 670-53-00-074. INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
